How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was on Saphris 10mg years, but asked to come off of it

Customer Question

I was on Saphris 10mg for three years, but asked to come off of it because of the side effects (tremors). My doctor tapered me down very quickly (ten days) and I haven't had a dose in almost 11 days. However, I am still having bad tremors. How long can I expect the tremors to last?
Submitted: 12 months ago.
Category: Medical
Expert:  Dr Basu replied 12 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Saphris related tremors may persist for atleast a month after discontinuation.

Should improve gradually over time.

If no improvement at all, then a neurological consultation should be sought.

In most cases, this can be a benign essential tremor.

Can be controlled with a beta blocker like propranolol.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions